# SDR DALA2018060703975

- Difficulty date: June 6, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 4,744 hours, 1,668 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT'S O2 MASK INFLATABLE HARNESS DETACHED AT ONE POINT ON THE MASK. REMOVED AND REPLACED MASK PER AMM 35-12 OPS OK.
